# SDR CA031105002

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003974722
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB SMOKE APPEARED IN COCKPIT. SIMULTANEOUSLY, AUTOPILOT AURAL WARNING WAS HEARD. AUTOPILOT STAYED ENGAGED. FLIGHT CREW PUT SMOKE HOOD ON AND ABORTED FLIGHT. AIRCRAFT RETURNED TO BASE. EXHAUSTIVE INSPECTION OF ALL EQUIPMENT IN COCKPIT DID NOT REVEAL ANY VISUAL SIGNS OF FIRE. IT WAS NOTICED THAT THERE FLIGHT GUIDANCE COMPUTER HAD STRONG BURNT ODOR BUT HAD NO EXTERNAL OVERHEAT /FIRE DAMAGE. THE RT FLIGHT GUIDANCE COMPUTER WAS REPLACED.
